Pacific Journal of Mathematics

Invariant means and the Stone-Čech compactification.

Carroll Wilde and Klaus Witz

Article information

Source
Pacific J. Math., Volume 21, Number 3 (1967), 577-586.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992405

Mathematical Reviews number (MathSciNet)
MR0212552

Zentralblatt MATH identifier
0154.39301

Subjects
Primary: 46.20
Secondary: 54.00

Citation

Wilde, Carroll; Witz, Klaus. Invariant means and the Stone-Čech compactification. Pacific J. Math. 21 (1967), no. 3, 577--586. https://projecteuclid.org/euclid.pjm/1102992405


Export citation

References

  • [1] M. M. Day, Amenable semigroups, Illinois J. Math. 1, (1957), 509-544.
  • [2] M. M. Day, Normed Linear Spaces, second printing corrected, New York, Academic Press, Inc., 1962.
  • [3] E. Folner, On groups with full Banach mean values, Math. Scand. 3, (1955), 243- 254.
  • [4] A. H. Frey, Studies on amenable semigroups, Thesis, University of Washington, Seattle, 1960.
  • [5] M. Jerison, A property of extreme points of compact convex sets, Proc. Amer. Math. Soc. 5 (1954), 782-783.
  • [6] J. L. Kelley, General Topology, New York, Van Nostrand, 1955.
  • [7] E. S. Ljapin, Semigroups, Amer, Math. Soc. Translations of Math. Monographs
  • [8] T. Mitchell, Invariantmeans on semigroups and the constant functions,Thesis, Illinois Institute of Technology, Chicago, 1964.
  • [9] R. A. Raimi, Minimalsets and ergodic measures in N-N, Bull. Amer. Math. Soc. 70 (1964), 711-712.
  • [10] K. G. Witz, Applications of a compactification for bounded operator semigroups, Illinois J. Math. 8 (1964), 685-696.